On families of pure slope L -functions.

Grosse-Klönne, Elmar

Documenta Mathematica (2003)

  • Volume: 8, page 1-42
  • ISSN: 1431-0643

How to cite


Grosse-Klönne, Elmar. "On families of pure slope -functions.." Documenta Mathematica 8 (2003): 1-42. <http://eudml.org/doc/125224>.

author = {Grosse-Klönne, Elmar},
journal = {Documenta Mathematica},
language = {eng},
pages = {1-42},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {On families of pure slope -functions.},
url = {http://eudml.org/doc/125224},
volume = {8},
year = {2003},

AU - Grosse-Klönne, Elmar
TI - On families of pure slope -functions.
JO - Documenta Mathematica
PY - 2003
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 8
SP - 1
EP - 42
LA - eng
UR - http://eudml.org/doc/125224
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.